# SDR REXA2012091301096

- Difficulty date: August 12, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 11,540 hours, 8,285 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE NR 4 SEAT TRACK AND HARDWARE CORRODED.  REPAIRED IAW SRM 51-21-06.
